# SDR QXEA0202154

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,643 hours, 4,284 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SEA TO BZN AFT SERVICE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO GEG AND LANDED WITHOUT INCIDENT.  INSPECTED AFT SERVICE DOOR AND FOUND OUTER HANDLE NOT FLUSH.  ADJUSTED FLAP COVER. NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
